It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 17 of 17 for vision slightly blurred on accutane. (0.003 seconds)


... text is a little blurred. Im only on my second week of accutane. ... (12 replies)
... umm i've never heard of this and if this is true the odds are very very slim you'll go blind. (12 replies)
... what...the...heck.... paranoid level is at code level RED right now. :( ! (12 replies)

... side effect of accutane but I've also heard of a small percentage of people going blind from it. ... (12 replies)
... I am experiencing blurred vision while on Roaccutane. I didn't experience it the first time, so I'm a little concerned. ... (12 replies)
... i just did a fast search and found it, from these web sites it says it can cause permanent vision problems. I'm really shocked about this because i took accutane a while ago and if i knew about these hidden side effects, i would have thought twice about taking it. I only read the side effects on the label. ... (12 replies)
... And I can only call the derm on Monday too ... .. ... (12 replies)
... sorry. I gave you bad advice. It seems, from the studies I've read now, that the vitamin E lessens side effects like this, probably because it competes with the accutane for space, being as accutane is fat soluble as well. ... (12 replies)
... Over the last week my already slightly questionable vision has deteriorated. Working on the computer is difficult now as everything appears a little blurry. ... (8 replies)
... Yes I would be paranoid too. Accutane has so many side effects, even if some of the really bad permanent ones only occur in a small percentage.. ... (12 replies)
... I took accutane in my teens for severe acne, which was painful, and was infective. Id have pus oozing from my pimples. I was desperate to find relief. ... (0 replies)
... I have been told to stop Accutane by my Derm due to slight blurred vision and an slightly uncomfortable feeling in my eyes. I was only 4 months in to a 10 month low dose course. ... (2 replies)
... I know it is messed up how they just give it out without giving the patient a thorough review. Maybe they don't know about them either? I wouldn't be surprised. There are always new side effects in the news. (12 replies)
... look it up. it's there. i promise. (12 replies)
... well im paranoid because i think the blurriness could be *caused* by such things .. not because i actually feel pressure back there.. this is what you mean, right? (12 replies)
... I would be paranoid too, Avgjoe.... If it gets worse I would go to the hospital, seriously. or atleast somewhere where you can talk to a physician and they can advise you as to whether you should stop taking it. (12 replies)
... would have very little effect on my cystic acne. ... (15 replies)


Associated Tags: eye floaters, vitreous opacities

Pages: 1

All times are GMT -7. The time now is 01:08 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!